Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Taking Primolut for continuous bleeding. Have back pain and abdominal pain. Reason?

I am 45 years old, my height is 5 and my weight is as well 45 kg. last month I have my continous bleeding . I am taking primulot n and today is the 20th day. while I am taking this medicine the back pain and slightly abdominal pain did not stop and for since last week i strated having gas. what do you think is the reason and what should I do
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Progesterone supplementation can cause side effects like bloating sensation in the abdomen, pain abdomen etc.
Usually these will subside soon without need of any medication.
If you think these side effects as severe you can use anti-spasmodics with your doctor's advice.
Even after using these medicines if the symptoms persist you can go for another type of progesterone tablets after consulting your doctor.
Take care.
Answered: Wed, 9 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor